# SDR UALA2011110405980

- Difficulty date: November 4, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 40,411 hours, 4,909 cycles
- Engine: Pwa PW40903
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8088001
- Part serial: 131
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG FUEL SHUTOFF VALVE STATUS MSG DISPLAYED.  LEFT ENG WOULD NOT SHUTDOWN NORMAL WITH CUTOFF SWITCH, SHUTDOWN ONLY WITH FIRE HANDLE.  NR 1 ENG FMU PER MM, FMU OPERATION NORMAL PER TESTS 3A & TEST 6.
